See Alike in...

Alike App

Browser

teiovex

539d

hello friends, I recently had a feeding tube put in about a month ago. I just tested positive for the second strand of COVID and I hadn’t been able to get the booster yet because of recovery so the symptoms are severe. I noticed a few days ago that my tube and around the site is cramping, it started out only when it’s in use but now it’s spontaneous and painful. can this be from coughing so much? my abdominal muscles are really weak because I’m still recovering so maybe coughing/sneezing a lot is causing it to cramp. I’m not sure so I just wanted some second opinions or any other possibilities for why I’m cramping so badly.

Top reply
    • Creator

      539d

      I know when I had Covid, I was coughing so much that my stomach hurt and I was struggling to breathe. So it may be the Covid causing pain to you around that area, but I'd still question a doctor about it just in case.

    • Creator

      539d

      I know when I had Covid, I was coughing so much that my stomach hurt and I was struggling to breathe. So it may be the Covid causing pain to you around that area, but I'd still question a doctor about it just in case.

      • teiovex

        539d

        @Creator thank you! I see my surgeon on the 24th

    • Stephaniej12112

      539d

      Sending you love. 💕 I'm not sure since I haven't been in your situation, but I remember having covid in October gave me pretty severe body pain. I hadn't gotten the new booster at the time. I wonder if you could send a message to your doctor and ask them? Especially if you're still recovering. Covid sucks and I send you all the good energy to get well soon!

      • teiovex

        539d

        @Stephaniej12112 thank you! I have a follow up on the 24th thankfully

        • Stephaniej12112

          539d

          @teiovex yay that's good! Hope it goes away or they can help you by then :)

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.

Want to chat or share? Download the Alike app now and get complete access to Alike.health's unique features.

Find people who are
experiencing a similar
medical reality

100% Free
100%
Free

Download Alike for the full experience

JOIN

View All

Bupropion

night sweats

paranoid

Valium

sertraline

palpitations

Anxiety (Including GAD)

Depression

palpitations

Depression

Valium

Bupropion